MAUDE Adverse Event Report: Medline ReNewal; EICA5872-01 COBLATOR II EVAC 70 XTRA PL

Medline ReNewal; EICA5872-01 COBLATOR II EVAC 70 XTRA PL
Catalog Number EICA58720RH
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction

Common Device Name
EICA5872-01 COBLATOR II EVAC 70 XTRA PL
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond avenue 94456 -187
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093--275
MDR Report Key50132291
Report Number3032391-2026-00070
Device Sequence Number12171539
Product Code GEI
UDI-Device Identifier10888277395350
UDI-Public10888277395350
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEICA58720RH
Device Lot Number569582
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown